# SDR FDEA201004161206

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 780-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED AND WORN AT BS 780-879, LBL 24.  CLEANED AND CHECKED LIMITS ON SEAT TRACK AT BS 780-879, LBL 24; THE GOUGE AND WORN AREA EXCEEDS .260" MINIMUM FOR ACCEPTABLE WEAR AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101. R & R- SEAT TRACK AT BS 780-879, LBL24, PER SRM 51-40-02. MAJOR REPAIR.
